International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 3, Pages 459-471

Generalization of sum representation functional equations-I

Pl. Kannappan1 and V. Sathyabhama2

1Faculty of Mathematics, University of Waterloo, Waterloo, Ontario, Canada
2Department of Mathematics, University of Kerala, Trivandrum, Kerala, India

Received 20 September 1977; Revised 3 March 1978

Copyright © 1979 Pl. Kannappan and V. Sathyabhama. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper contains the solution of a functional equation which is a generalization of a functional equation arising in a characterization of directed divergence and inaccuracy.